Alert archive / Washington / River Flood Warnings in 2016
River Flood Warning 10, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Jan 28, 2016, 10:05 AM PST for Snohomish County, Washington. It took effect at Jan 28, 2016, 12:48 PM PST. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 28, 2016, 10:05 AM PST (18:05 UTC)
- In effect from
- Jan 28, 2016, 12:48 PM PST
- Expired
- Jan 29, 2016, 2:54 AM PST
- In force
- 14 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Snohomish County, WA
The radar
The Seattle radar (KATX), 37 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Stillaguamish River near Granite Falls (GFLW1).
- Action stage
- 12.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12161000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
771
WGUS46 KSEW 281805
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
1005 AM PST THU JAN 28 2016
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
South Fork Stillaguamish River near Granite Falls affecting
Snohomish County.
.Flood Bulletin No. 9
Heavy rain over the north Cascades Wednesday night and early Thursday
morning will drive the Stillaguamish River above flood stage early
this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC061-290305-
/O.NEW.KSEW.FL.W.0010.160128T2048Z-160129T1054Z/
/GFLW1.1.ER.160128T2048Z.160129T0000Z.160129T0154Z.NO/
1005 AM PST THU JAN 28 2016
The National Weather Service in Seattle has issued a
* Flood Warning for
The South Fork Stillaguamish River near Granite Falls
* until late tonight.
* At 9:15 AM Thursday the stage was 13.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 1 PM
Thursday and crest near 14.8 feet around 4 PM Thursday. The river
will fall below flood stage this evening.
* Impact...At 14.0 feet...the South Fork Stillaguamish River will
cause flooding along the river and tributaries. A stage of 14 feet
corresponds to Phase 2 in the Snohomish County Flood Warning
System.
&&
LAT...LON 4806 12191 4808 12204 4816 12211 4824 12214 4816 12202
4815 12192
$$
jbb1 follow-up statement
086
WGUS86 KSEW 282321
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
321 PM PST THU JAN 28 2016
...The Flood Warning has ended or cancelled for the following rivers
in western Washington...
Bogachiel River near La Push affecting Clallam County.
South Fork Nooksack River at Saxon Bridge affecting Whatcom County.
South Fork Stillaguamish River near Granite Falls affecting
Snohomish County.
...The Flood Warning continues for the following rivers in
Washington...
Nooksack River at North Cedarville affecting Whatcom County.
Skagit River near Concrete affecting Skagit County.
Stillaguamish River at Arlington affecting Snohomish County.
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 14
Olympic Peninsula and Northwest Regions
The storm has past through the area and most rivers have crested or
will be soon in these regions.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC009-282351-
/O.CAN.KSEW.FL.W.0006.000000T0000Z-160129T0930Z/
/BOGW1.1.ER.160128T1150Z.160128T1645Z.160128T2037Z.NO/
321 PM PST THU JAN 28 2016
The Flood Warning has ended for
The Bogachiel River near La Push
* At 3:00 PM Thursday the stage was 35.4 feet.
* Flood stage is 37.0 feet.
* Fell below flood stage early this afternoon.
* Forecast...The river crested at 38.94 ft. The river fell below
flood stage 12:37 PM Thursday early this afternoon and will
continue to fall.
&&
LAT...LON 4789 12440 4789 12453 4789 12463 4795 12467 4796 12455
4798 12443
$$
WAC045-290821-
/O.CON.KSEW.FL.W.0005.000000T0000Z-160131T0631Z/
/SRPW1.3.ER.160128T0702Z.160128T2015Z.160130T2131Z.NR/
321 PM PST THU JAN 28 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Saturday evening.
* At 3:00 PM Thursday the stage was 17.6 feet.
* Flood stage is 16.5 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The river crested at 17.6 feet at 12 PM Thursday and
will continue at around 17.5 ft. through the night before
begining to fall to below flood stage Saturday early
afternoon.
* Impact...At 17.5 feet...the Skokomish River will cause major
flooding...with deep and quick flood waters inundating some
residential areas...many roads...and much of the farm land in the
Skokomish Valley.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC073-282351-
/O.CAN.KSEW.FL.W.0007.000000T0000Z-160129T1107Z/
/NSSW1.2.ER.160128T1537Z.160128T1830Z.160128T2133Z.UU/
321 PM PST THU JAN 28 2016
The Flood Warning has ended for
The South Fork Nooksack River at Saxon Bridge
* At 2:00 PM Thursday the stage was 7.5 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage early this afternoon.
* Forecast...The river crested at 8.96 ft. at 0:30 this morning. The
river fell below flood stage 1:33 PM Thursday early this afternoon
and will continue to fall.
&&
LAT...LON 4865 12219 4871 12226 4880 12224 4882 12215 4873 12215
4865 12208
$$
WAC073-290821-
/O.EXT.KSEW.FL.W.0009.000000T0000Z-160129T1714Z/
/NRKW1.1.ER.160128T1953Z.160129T0000Z.160129T0814Z.NO/
321 PM PST THU JAN 28 2016
The Flood Warning continues for
The Nooksack River at North Cedarville
* Until Friday morning.
* At 2:45 PM Thursday the stage was 147.1 feet.
* Flood stage is 146.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 147.3
feet around 4 PM Thursday. The river will fall below flood stage
early Friday morning.
* Impact...At 146.5 feet...the Nooksack River will cause shallow
flooding of low pasture lands along the river downstream through
Lynden.
&&
LAT...LON 4880 12224 4885 12236 4889 12247 4896 12247 4895 12233
4882 12215
$$
WAC057-290821-
/O.EXT.KSEW.FL.W.0011.000000T0000Z-160130T0105Z/
/CONW1.1.ER.160128T2213Z.160129T0600Z.160129T1305Z.NO/
321 PM PST THU JAN 28 2016
...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
The Skagit River near Concrete
* Until Friday afternoon.
* At 2:45 PM Thursday the stage was 28.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 29.8 feet
around 10 PM Thursday. The river will fall below flood stage Friday
morning.
* Impact...At 28.0 feet...the Skagit River will flood low areas and
sections of roads along the river from Rockport downstream to Sedro
Woolley. This level for this location on the Skagit corresponds to
a Phase 1 flood in the Skagit County flood system.
&&
LAT...LON 4845 12163 4848 12185 4846 12227 4853 12227 4856 12185
4850 12160
$$
WAC061-282351-
/O.CAN.KSEW.FL.W.0010.000000T0000Z-160129T1054Z/
/GFLW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
321 PM PST THU JAN 28 2016
The Flood Warning is cancelled for
The South Fork Stillaguamish River near Granite Falls
* At 2:15 PM Thursday the stage was 12.5 feet.
* Flood stage is 14.0 feet.
* The river crested just below flood stage at 13.55 ft. at 11:45 AM
this morning and will continue to fall.
&&
LAT...LON 4806 12191 4808 12204 4816 12211 4824 12214 4816 12202
4815 12192
$$
WAC061-290820-
/O.EXT.KSEW.FL.W.0012.000000T0000Z-160129T1522Z/
/ARLW1.1.ER.160128T2102Z.160129T0000Z.160129T0322Z.NO/
321 PM PST THU JAN 28 2016
The Flood Warning continues for
The Stillaguamish River at Arlington
* Until Friday morning.
* At 2:45 PM Thursday the stage was 14.3 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting now near 14.5 feet. The
river will fall below flood stage this evening.
* Impact...At 14.0 feet...the Stillaguamish River will locally spill
over its banks. Minor flooding around Silvana will occur...
including over Pioneer Highway. A stage of 14 feet on the
Stillaguamish River corresponds roughly to Phase 2 in the Snohomish
County Flood program.
&&
LAT...LON 4816 12211 4817 12223 4816 12237 4826 12240 4823 12224
4824 12214
$$
jbbWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 28, 9:43 AM PST, 22 minutes earlier.
Area forecast discussion, Jan 28, 9:43 AM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
943 AM PST THU JAN 28 2016
.SYNOPSIS...A VIGOROUS FRONT WILL EXIT WESTERN WASHINGTON THIS
MORNING...WITH A BREAK IN STEADY RAIN THIS AFTERNOON AND TONIGHT.
AN COLD FRONT WILL BRING LIGHT RAIN AS IT SWEEPS ACROSS THE AREA
ON FRIDAY. MODERATE WESTERLY FLOW ALOFT AND ONSHORE FLOW BEHIND
THE FRONT WILL PRODUCE SHOWERS OVER THE LOWLANDS AND SNOW OVER THE
MOUNTAINS FRIDAY NIGHT THROUGH SATURDAY NIGHT. AN UPPER LEVEL
TROUGH WILL REMAIN OVER THE REGION SUNDAY AND MONDAY FOR SCATTERED
SHOWERS AND COOLER TEMPERATURES.
&&
.SHORT TERM...EFFECTS OF LAST NIGHT'S VIGOROUS COLD FRONT WILL
SOON EXIT WRN WA. WINDS HAVE EASED SIGNIFICANTLY WITH SMALL CRAFT
WESTERLIES THROUGH THE STRAIT...AND THERE IS A WELL-DEFINED BACK
EDGE TO THE STEADY RAIN ON RADAR. TEMPS ALOFT ARE COOLING AS
EVIDENCED BY A TEMP DROP AT HURRICANE RIDGE FROM 37F TO 32F IN THE
PAST 4 HOURS. SEE THE HYDROLOGY SECTION FOR A SUMMARY OF OBSERVED
RAINFALL AND RIVER IMPACTS.
THIS MORNING'S FRONTAL PASSAGE HAS USHERED IN A SHIFT FROM SW FLOW
ALOFT TO A MORE ZONAL WESTERLY FLOW. WITHIN THE WESTERLY FLOW...A
SHORTWAVE RIDGE WILL QUICKLY PASS ACROSS WRN WA THIS
EVNG...PROVIDING A WELL-DEFINED 9-12 HOUR BREAK IN PRECIP IN
ADVANCE OF THE NEXT FRONT TOMORROW.
ON FRI...A NORTHEAST-MOVING LOW CENTER WILL PEAK AS A 989 MB LOW
AS IT REACHES QUEEN CHARLOTTE STRAIT AROUND MID-DAY FRI. A
NEGATIVELY TILTED TRAILING COLD FRONT WILL QUICKLY SWEEP ACROSS
WRN WA LATE FRI MORNING. A SHIELD OF STRATIFORM PRECIP WILL
QUICKLY OVERSPREAD THE AREA ON FRI MORNING...THEN EXIT JUST AS
QUICKLY OVER THE COURSE OF FRI AFTN. PRE-FRONTAL EASTERLY FLOW
THROUGH THE CASCADES WILL KEEP SNOW LEVELS LOW ENOUGH FOR SNOW IN
THE CASCADE PASSES.
BEHIND THE FRONT...SOUTHERLY PRESSURE GRADIENTS WILL QUICKLY PICK
UP...BRINGING A SURGE OF BREEZY AND WINDY CONDITIONS. MODERATE TO
STRONG WESTERLY FLOW ALOFT WILL DEVELOP...AND THE INTRODUCTION OF
COLD AIR ALOFT WILL DESTABILIZE THE AIR MASS AND BRING SNOW LEVELS
DOWN TO 1500-2000 FEET ON FRI EVNG. THIS SETUP WILL FOCUS SNOW
OVER THE MTNS...AND WESTERLY FLOW ALOFT IS USUALLY FAVOR FOR
IMPACTING THE PASSES AS WELL. THE PATTERN IS ALSO FAVORABLE FOR A
PUGET SOUND CONVERGENCE ZONE (PSCZ)...WHICH CAN FOCUS A LOT OF
SNOW NEAR STEVENS PASS. THE POST-FRONTAL SETUP WILL CONTINUE FROM
FRI AFTN THROUGH FRI NGT AND SATURDAY TOO. MAY BE AN ENHANCEMENT
OF THE MTN SNOW ON SAT AFTN AS AN OPEN LOW PRESSURE WAVE PASSES BY
IN THE W FLOW ALOFT. OVER THE LOWLANDS...WOULD EXPECT SHOWERS AT
TIMES FOR THE COAST AND NEAR THE PSCZ. WEST FLOW ALOFT USUALLY
FAVORS AN OLYMPIC PRECIP SHADOW OVER THE CENTRAL SOUND
REGION FROM BREMERTON TO SEATTLE.
ON SUNDAY...WE STILL HAVE THE COOL AND UNSTABLE AIR MASS IN
PLACE...BUT THE LOW-LEVEL ONSHORE FLOW WILL BASICALLY CUT OFF.
THIS SIGNIFICANTLY REDUCES OROGRAPHIC FORCING. THERE SHOULD STILL
BE A FEW SHOWERS AROUND...BUT THEY WILL BE MUCH FEWER AND FARTHER
BETWEEN...AND HEAVY SNOWFALL OVER THE MTNS WILL HAVE ENDED BY
SUNDAY. HANER
.LONG TERM...FROM PREVIOUS DISCUSSION...A WEAK UPPER LEVEL RIDGE
WILL BRING MAINLY DRY WEATHER AS WE HEAD INTO MONDAY. AN UPPER
LEVEL SHORT WAVE TROUGH MAY TRIGGER A FEW SHOWERS ON TUESDAY BUT
CONFIDENCE IS LOW. POPS ARE 20- 30 ACROSS THE BOARD FOR NOW. A
WEAK/SPLITTING FRONT WILL REACH THE COAST WEDNESDAY NIGHT INTO
THURSDAY. TEMPS ARE CLOSE TO NORMAL. OVERALL A RELATIVELY QUIET
PATTERN THROUGH THE MIDDLE OF NEXT WEEK. 33
&&
.AVIATION...WEST TO SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON
THIS MORNING WILL CONTINUE THROUGH TONIGHT...WITH LOW LEVEL
ONSHORE FLOW IN THE WAKE OF THE FRONTAL SYSTEM MOVING THROUGH THIS
MORNING. THE AIR MASS IS MOIST...BUT THERE WILL BE SOME DRYING
ABOVE 5000 FT THIS AFTERNOON.
IFR TO LOW-END MVFR CONDITIONS CONTINUE OVER MOST OF THE FORECAST
AREA THIS MORNING...WITH FAIRLY WIDESPREAD RAIN THAT IS LOCALLY
HEAVY. THERE WILL BE IMPROVEMENT DURING THE DAY AS THE FRONT MOVES
EAST OF THE CASCADES AND THE AIR MASS DRIES SOMEWHAT ALOFT. VFR
CONDITIONS SHOULD BE WIDESPREAD BY EARLY TO MID AFTERNOON. PATCHY
FOG AND LOW CLOUDS COULD FORM OVERNIGHT...BUT FOR THE MOST PART
VFR CONDITIONS WILL CONTINUE.
KSEA...SOUTHWEST WIND 10-16 KT GUSTING 24 KT...EASING DURING THE
AFTERNOON AND BECOMING SOUTHEAST 6-10 KT TONIGHT. THE TERMINAL
SHOULD SEE GRADUAL IMPROVEMENT TO VFR CONDITIONS THROUGH THE
MORNING AND EARLY AFTERNOON...AND THAT SHOULD CONTINUE THROUGH
TONIGHT. MCDONNAL
&&
.MARINE...ONSHORE FLOW WILL CONTINUE TODAY IN THE WAKE OF THE COLD
FRONT THAT IS GETTING READY TO MOVE ACROSS THE CASCADES. ALL THE
GALES THAT OCCURRED OVERNIGHT AND EARLY THIS MORNING HAVE EASED.
SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH AT LEAST FRIDAY FOR
THE COASTAL WATERS AND WEST ENTRANCE STRAIT OF JUAN DE FUCA DUE TO
A COMBINATION OF WIND AND SWELL. SMALL CRAFT ADVISORIES FOR POST-
FRONTAL WESTERLIES WILL CONTINUE TODAY FOR THE CENTRAL AND EASTERN
STRAIT...AND THROUGH NOON FOR THE REMAINING INLAND WATERS.
A NEGATIVELY TILTED OCCLUDED FRONT WILL MOVE NORTHEAST THROUGH THE
FORECAST AREA FRIDAY AFTERNOON AND NIGHT...FOLLOWED BY A STRONG
SURFACE TROUGH AND UPPER SHORTWAVE ON SATURDAY. WINDS WILL RISE
ESPECIALLY WITH AND IN THE WAKE OF THE OCCLUDED FRONT...AND THERE
IS A CHANCE OF GALES OVER THE COASTAL WATERS AND IN THE STRAIT OF
JUAN DE FUCA THROUGH SATURDAY.
WESTERLY SWELL OF 18 TO 21 FEET OVER THE COASTAL WATERS WILL
GRADUALLY SUBSIDE TO 13 TO 17 FT FRIDAY AFTERNOON...THEN BUILD TO
16 TO 20 FT AGAIN FRIDAY NIGHT AND SATURDAY. THE HIGH SURF
ADVISORY MAY NEED TO BE EXTENDED FOR THE CENTRAL WASHINGTON COAST
ONLY TO ADDRESS POSSIBLE BEACH EROSION IN THE ESPECIALLY
VULNERABLE AREA NEAR THE OCEAN SHORES NORTH JETTY. MCDONNAL
&&
.HYDROLOGY...RAINFALL SUMMARY...24-HOUR RAINFALL AMOUNTS OF 4-5
INCHES HAVE BEEN COMMON OVER THE OLYMPIC MTNS...WITH OBSERVED
RAINFALL RATES NEAR ONE-HALF INCH PER HOUR DURING THE PEAK OF THE
RAIN EVENT LAST EVNG. THIS HAS DRIVEN THE SKOKOMISH TO MAJOR FLOOD
STAGE...WITH FLOODING ON OTHER RIVERS WITH HEADWATERS OVER THE
OLYMPICS...INCLUDING THE BOGACHIEL AND ELWHA. THE BOGACHIEL HAS
ALREADY CRESTED...AND THE ELWHA WILL CREST VERY SOON.
OVER THE NORTH CASCADES...3-5 INCHES OF RAIN OCCURRED NEAR MOUNT
BAKER. THIS HAS DRIVEN THE SOUTH FORK OF THE NOOKSACK ABOVE FLOOD
STAGE...WITH DOWNSTREAM FLOODING POSSIBLE LATER TODAY. THE SKAGIT
RIVER IS CURRENTLY RISING QUICKLY AT CONCRETE AND IS BEING
MONITORED CLOSELY. OTHER RIVERS FURTHER SOUTH ARE SEEING
SIGNIFICANT RISES BUT ARE EXPECTED TO REMAIN BELOW FLOOD STAGE.
NO ADDITIONAL HYDROLOGICALLY SIGNIFICANT RAIN IS EXPECTED OVER THE
OLYMPIC PENINSULA FOR THE NEXT 7 DAYS...AND HYDROLOGICALLY
SIGNIFICANT RAIN WILL END OVER THE CASCADES WITHIN THE NEXT 1-2
HOURS. SO IT WILL SOON BE A MATTER OF WATCHING WATER AND FLOOD
WAVES MOVE DOWNSTREAM WITHIN EACH RIVER SYSTEM. HANER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY
EVENING FOR CASCADES OF PIERCE AND LEWIS COUNTIES-CASCADES
OF SNOHOMISH AND KING COUNTIES-CASCADES OF WHATCOM AND
SKAGIT COUNTIES.
FLOOD WATCH UNTIL 7 PM PST THIS EVENING FOR BELLEVUE AND
VICINITY-CASCADES OF SNOHOMISH AND KING COUNTIES-CASCADES
OF WHATCOM AND SKAGIT COUNTIES-CENTRAL COAST-EAST PUGET
SOUND LOWLANDS-EASTERN STRAIT OF JUAN DE FUCA-EVERETT AND
VICINITY-LOWER CHEHALIS VALLEY AREA-NORTH COAST-OLYMPICS-
WESTERN SKAGIT COUNTY-WESTERN STRAIT OF JUAN DE FUCA-
WESTERN WHATCOM COUNTY.
HIGH SURF ADVISORY UNTIL NOON PST TODAY FOR CENTRAL COAST-NORTH
COAST.
PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 6 PM PST FRIDAY FOR
GRAYS HARBOR BAR.
SMALL CRAFT ADVISORY UNTIL 6 PM PST FRIDAY FOR COASTAL WATERS
FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL
WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10
NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER
10 TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
SHOALWATER OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
JUAN DE FUCA.
SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR CENTRAL
U.S. WATERS STRAIT OF JUAN DE FUCA-EAST ENTRANCE U.S.
WATERS STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY UNTIL NOON PST TODAY FOR ADMIRALTY INLET-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-PUGET
SOUND AND HOOD CANAL.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 8:27 PM PST | Storm Warning | SEW | 6 hr | |
| Jan 27, 9:04 PM PST | High Wind Warning | SEW | San Juan | 11 hr |
| Jan 28, 1:26 AM PST | River Flood Warning | SEW | Clallam | 18 hr |
| Jan 28, 7:14 AM PST | River Flood Warning | SEW | Whatcom | 18 hr |
| Jan 28, 8:17 AM PST | River Flood Warning | SEW | Clallam | 12 hr |
| Jan 28, 9:15 AM PST | Small Craft Advisory | SEW | 11 hr | |
| Jan 28, 9:23 AM PST | River Flood Warning | SEW | Whatcom | 27 hr |
| Jan 28, 11:42 AM PST | River Flood Warning | SEW | Skagit | 29 hr |
| Jan 28, 11:42 AM PST | River Flood Warning | SEW | Snohomish | 21 hr |
| Jan 28, 1:29 PM PST | River Flood Warning | SEW | King | 17 hr |
| Jan 28, 2:59 PM PST | Small Craft Advisory | SEW | 3 days | |
| Jan 28, 2:59 PM PST | Small Craft Advisory for Hazardous Seas | SEW | 6 hr | |
| Jan 28, 3:02 PM PST | Winter Storm Warning | SEW | 23 hr | |
| Jan 28, 3:02 PM PST | Winter Weather Advisory | SEW | 48 hr | |
| Jan 28, 3:08 PM PST | River Flood Warning | SEW | King | 33 hr |
Nearby
River Flood Warnings in Washington, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.